MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. ASAHI SASUKE; PERCUTANEOUS CATHETER

ASAHI INTECC CO., LTD. ASAHI SASUKE; PERCUTANEOUS CATHETER
Model Number SA145-33N
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the subject sasuke broke off during a plain old balloon angioplasty (poba) for a severely flexuous and heavily calcified chronic total occlusion (cto) in the distal right coronary artery (rca).Although attempts to remove the tip fragment was made, the physician decided to leave the fragment left in situ.It was informed that there were no adverse patient effects caused by the reported event.
 
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: 3003780911.Device evaluation could not be performed because the affected device was not returned.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.The cause of the reported event could not be identified as the subject device had not been yet returned to the manufacturer.Based on the obtained information, results of lot history records review, and referring to known similar events, it was presumed that pressing stress might have been locally accumulated to the subject sasuke catheter while its distal segment had been trapped due to the heavily calcified lesion or anatomical conditions.Consequently, the catheter was separated.It was concluded that the reported event was not attributed to product quality.Capa: no capa will be taken.The instructions for use (ifu) states: [warnings] do not advance this product through a severely calcified lesion, severely stenotic lesion or occlusion lesion.Doing so may damage this product or a blood vessel.[precautions] this product must be manipulated while checking this product's motion under high-resolution x-ray fluoroscopy.In addition, if any resistance is felt during the manipulation of this product, interrupt the manipulation, and check the cause under high-resolution x-ray fluoroscopy.[malfunction and adverse effects] separation.
 
Additional Manufacturer Narrative
Manufacturing site: asahi intecc (thailand) co., ltd., pathum thani, thailand, registration number: 3003780911.The reported sasuke double-lumen catheter was returned for investigation.The tip segment of the returned sasuke catheter was found torn off.Microscopic observation found a trace of ductile fracture on the fracture end of the inner tube of the returned catheter.Although a trace of radiopaque marker band was observed on the shaft tube, the marker was detached from the shaft tube together with the catheter tip.Trace of pressing was found on the catheter shaft proximal to the otw lumen end hole, which was likely caused when the shaft was caught by a hard object.Measurement of the returned sasuke catheter suggested that the entire tip segment was torn off at approximately 4.5mm from the catheter tip.Lot history review revealed no anomaly relating to the reported event.No other similar product experience report was received from this lot.Based on the obtained information and investigation outcome, it was presumed that tensional stress generated with catheter manipulation might have been locally applied to the tip segment of the subject sasuke catheter while the distal segment of the catheter was caught by the heavily calcified lesion.Consequently, the tip segment of the catheter including the radiopaque marker was detached.It was concluded that the reported event was not attributed to product quality.Capa: no capa will be taken.The instructions for use (ifu) states: [warnings] - do not advance this product through a severely calcified lesion, severely stenotic lesion or occlusion lesion.Doing so may damage this product or a blood vessel.[precautions] - this product must be manipulated while checking this product's motion under high-resolution x-ray fluoroscopy.In addition, if any resistance is felt during the manipulation of this product, interrupt the manipulation, and check the cause under high-resolution x-ray fluoroscopy.[malfunction and adverse effects] - separation.

Brand Name
ASAHI SASUKE
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
Manufacturer (Section G)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA   489-0071
Manufacturer Contact
yukimi nagumo
3-100 akatsuki-cho
seto, aichi 489-0-071
JA   489-0071
MDR Report Key23399633
Report Number3003775027-2025-00227
Device Sequence Number13270418
Product Code DQY
UDI-Device Identifier04547327120197
UDI-Public(01)04547327120197(17)280430(10)250515F031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182844
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA145-33N
Device Lot Number250515F031
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexMale